Saturday, May 23, 2009

Advice needed- again.. sigh

okay, just needing some quick advice.
Sorry for the overshare for people who are here from ICLW.. but if you have any advice please feel free to comment.


So.. AF has been around for about a week now, on and off.. more on than off.
GRRRR..
This is even though I skipped last month it started about 15 days in.
So now I have finished my active pills, and im onto my sugar pills.
So I should be starting in a few days.. then once its fished.. I start my new pack of active pills?
I think thats right..
But because its still here, do I continue to take the sugar pills for a few days?
Or do I just start taking the active pills?
Seeing as skipping the sugar pills didn't really help in the long run..
Should I wait it out? And then when, or if It finishes..
I start on the active pills again.

I am so confused and clue less :(
It makes me sad, I'm not in any pain.. Which is good..
But its annoying that its hanging around.

So please, ladies if you will.. help a sister out..

7 comments:

looking4#3 said...

Oh boy!!! Personally, I think if your cycle is all screwed up, which it sounds like it is, I would give your body some time. I have never been on BCPs, but I think maybe coming off of them for a month or two to see what your body does would help?? Is that an option??? Maybe it's not because of cysts, or pain or something! Have you called and consulted you GYN??

heyLyss09 said...

I've had this problem many times before...in fact, my AF is NEVER done by the time I start my active pills again. Definitely take them on time no matter what. There's no way the pill is ever going to regulate you if you don't take them routinely. It can take a good 3 months for the hormones to really change your cycle, especially with the low-dose pills. Prolonging the active pills will probably mess up your cycle even more. Also, I've found that taking them at the exact same time everyday helps too.

LupronGirl said...

sounds like the BCPs are a relatively new thing so I'd stick to the schedule no matter what and give your body a few months to get used to it. It will definitely take some time. Particularly if last month you skipped the sugar pills (if I'm reading your post right) -- that's really mess things up for me I know. When you're first starting out on the pill just give your body a few months to get used to it and then if you're still having problems, definitely talk to a Dr. (and certainly think about talking to one in the meantime about any concerns you're having). But I wouldn't be concerned if you're still having bleeding when you're switching from the sugar pills to the active pills. Sometimes that happens and it *should* pretty quickly take care of itself. I hope that helps.

*ICLW*

Andrea said...

I would finish the sugar pills and start the active pills on schedule. Starting the active pills should make AF go away. Sorry she's hanging around for so long...ugh!

Hope Endures said...

I agree that you should start taking the active pills as scheduled. Hope everything settles down for you soon!! (ICLW)

Sarah said...

I agree with most of the ladies that have already commented. Take them on time as scheduled. It takes time for your body to regulate. I have breakthrough bleeding on B/C, you could be experiencing that.

Pickel said...

Yes, take them on time. totally stinks!
http://growninmyheart.com